Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking medicine for antidepressants, venlift OD 300mg, weight gain, bones and muscles pain

hello doc , i have been on anti depressants for last 4 years, on venlift OD 300mg, last year i was diagnosed for deficiency for protein and b12 also. i have gained lot of weight but every time i start gym , my body starts paining and i feel pain in my bones and muscles, i dont know exactly.. what should i do? how should i reduce my weight.pls help!!
Asked On : Wed, 16 May 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Lall,

It is normal to feel pain after gymming. It should usually subside within a week of regular excercising. But since you have protein deficiency, you must include protein rich foods in your diet (such as pulses, lentils and eggs) and curb fat intake (this will supplement your excercises to reduce wieght). Start with mild excercises and gradually go on to heavier ones. Also, focus less on weight lifting excercises and include some jogging/running in your excercise schedule.

Since you have written about vitamin deficiency, you should also take multivitamin tablets available over the counter for 1 or 2 months.

Do well.

Answered: Wed, 16 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
both protein and vit b12 def can cause pain in muscles
so try to replete both
have more proteins in diet like pulses ,milk, soya,egg.have more fruits vegetable
do stretching exercises and breathing exercises
you can have multivitamins orally which will fulfill your vit b12 level
you can take it also in injection form which will reduce your muscle pain drastically
take care
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor